Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On the Casson Invariant Conjecture of Neumann-Wahl


Authors: András Némethi and Tomohiro Okuma
Journal: J. Algebraic Geom. 18 (2009), 135-149
DOI: https://doi.org/10.1090/S1056-3911-08-00493-1
Published electronically: March 4, 2008
MathSciNet review: 2448281
Full-text PDF

Abstract | References | Additional Information

Abstract: In this article we prove the Casson Invariant Conjecture of Neumann-Wahl for splice type surface singularities. Namely, for such an isolated complete intersection we show that the Casson invariant of the link is one-eighth the signature of the Milnor fiber, provided that the link is an integral homology sphere.


References [Enhancements On Off] (What's this?)


Additional Information

András Némethi
Affiliation: Rényi Institute of Mathematics, Budapest, Hungary
Email: nemethi@renyi.hu

Tomohiro Okuma
Affiliation: Department of Education, Yamagata University, Yamagata 990-8560, Japan
Email: okuma@e.yamagata-u.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-08-00493-1
Received by editor(s): October 31, 2006
Received by editor(s) in revised form: August 17, 2007
Published electronically: March 4, 2008
Additional Notes: The first author was partially supported by NSF grant DMS-0605323, a Marie Curie grant and OTKA grants. The second author was partially supported by the Grant-in-Aid for Young Scientists (B), The Ministry of Education, Culture, Sports, Science and Technology, Japan

American Mathematical Society